How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Valarie Your Own Question
Valarie
Valarie, Nurse (RN)
Category: Health
Satisfied Customers: 1228
Experience:  36+ yrs exprience medical, surgical, wound/skin care, nutrition, geriatrics, rehab, management
16698619
Type Your Health Question Here...
Valarie is online now
A new question is answered every 9 seconds

My stomach growls a lot, but i feel full after not eating much

Resolved Question:

I haven't felt well for over a week. I feel bloated no period and not time for it to come. My stomach growls a lot, but i feel full after not eating much. But then past two days stomach always growl and I have eaten quite a lot. I am tired a lot and one day took a 4hr nap. This morn I started trembling and feeling like I am gonna puke. What is going on?
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 5 years ago.
Greetings.

When was your last period?
Are your periods regular?
When is the next period due?
Are you sexually active?
Do you have fever, heartburn, constipation/diarrhea?
Are you on any medications?
Any significant past medical illness or surgery?

Dr. Arun
Customer: replied 5 years ago.
Last period was 2.5 weeks ago. They are pretty much regular. Yes I am sexually active. I dont have a fever as of right now, no constipation or diarreha. I am on lamictal and folic acid for my epilepsy. Only past surgery I have had was tubes put in my ears for chronic ear infections when I was a toddler.
Expert:  Dr. Arun Phophalia replied 5 years ago.
Hello,

Any unprotected sex?

Dr. Arun
Customer: replied 5 years ago.
Yes, but that was five months ago.
Expert:  Dr. Arun Phophalia replied 5 years ago.
Hello,

Your symptoms suggest following;

1) Peptic ulcer
2) Gastritis; stomach inflammation
3) GERD (gastroesophageal reflux disease)

Following would be helpful:

1) antacids like Maalox
2) acid blocker like Nexium
3) Dramamine

Please feel free for your follow up questions.

 

I would be happy to assist you further, if you need any more information.

 

Dr. Arun
Customer: replied 5 years ago.
Relist: Answer quality.
Dosen't all make sense.
Expert:  CamilleRN replied 5 years ago.
Welcome to JustAnswer Health...and thank you for your question. I am a verified Expert and am delighted to help you today.

You may have something called Irritable bowel syndrome( IBS) IBS is a term given to a functional bowel disorder that can cause bloating, gurgling sounds, constipation, diarrhea , either or… or both.. Try this, drink least 8 glasses of water per day. Purchase Bio- K ( available in the cold case of health food stores) , which is an excellent probiotic that will not only help with regularity but also improve your immune system, also purchase Benefiber..( Over the counter) and take it per package directions. This combined with Bio K will promote regular, productive, well formed, easy to pass stools and help eliminate abdominal bloating and gas.

Customer: replied 5 years ago.
I do not have constipation or diarreaha. I do drink as much water as I can already.
Expert:  CamilleRN replied 5 years ago.
You do have bloating and hyperactive bowel sounds... which are symptoms of things not moving along as they should. I am glad you are already drinking the water..... I really think the probiotics ( Bio-K) will make a big difference in the bloating and also help your immune system in the process:-)
Customer: replied 5 years ago.
I poop just fine thank you
Expert:  Valarie replied 5 years ago.

Hello. Thank you for coming to JustAnswer with your question, and welcome.

 

You may actually be having some side effects of the medication you are taking (Lamictal). "Dyspepsia" is a fairly common side effect, which would include your stomach symptoms. Tremors is also a side effect, as well as nausea and fatigue. These are listed as the "less serious" side effects of Lamictal.

 

Here is a link for more information: Lamictal

 

It would be a good idea to discuss these symptoms with your prescribing physician. If you are suffering side effects of the medication, the symptoms may get worse as time goes along.

 

Valarie, Nurse (RN)
Category: Health
Satisfied Customers: 1228
Experience: 36+ yrs exprience medical, surgical, wound/skin care, nutrition, geriatrics, rehab, management
Valarie and 4 other Health Specialists are ready to help you
Customer: replied 5 years ago.
Wow I have never heard this before. I had no such clue. It is cool that you know so much about medicines.
Expert:  Valarie replied 5 years ago.

I spent quite a few years taking care of elderly people, who are more sensitive to medications than younger adults. So I tend to look at medications first. And since you do not have other symptoms that would suggest infection----the medication is a likely suspect.

 

Also, reading your past questions, I understand that you started taking this medication fairly recently.

 

And, please do not stop taking it, or change the dose before talking to your physician.

 

Thank you. And best wishes to you.